# SDR AU000048

- Difficulty date: January 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage Main Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME LOCATED AT BS 207 RT CRACKED.  CRACKS ALSO FOUND ON FUSELAGE FRAMES AT BS 197.5 AND BS 227.
